# SDR SWAA2021120141292

- Difficulty date: November 5, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 48,858 hours, 32,792 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB HSS 120.3, RIB 4, 4TH VERTICAL STIFFENER WAS CRACKED.  CUT & REMOVED CRACK DAMAGE ON VERTICAL STIFFENER IAW SRM 55-10-09-2R-4 STEP 4.B.  HFEC INSPECTED OPEN HOLES IAW NDTM PART 6 51-00-00 PROCEDURE 16. NO CRACKS NOTED.   HFEC INSPECTED CUT OUT IAW NDTM PART 6, 51-00-00 PROCEDURE 23.   NO CRACKS NOTED.   FABRICATED REPAIR T-SECTION,  ANGLE, AND SHIMS IAW SRM 55-10-09-2R-4. STEP 4. F - J.  APPLIED CHEMICAL CONVERSION COATING TO REPAIR, BARE SURFACES & EDGES OF RIB IAW SRM 55-10-09-2R-4. STEP 4.K.  APPLIED PRIMER TO REPAIR,  BARE SURFACES, & EDGES OF RIB IAW SRM 55-10-09-2R-4 STEP 4.L.  INSTALLED THE REPAIR & APPLIED FILLET SEAL IAW SRM 55-10-09-2R-4 STEP 4.M - Q.
